# SDR DHLA200800127

- Difficulty date: November 15, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 59,872 hours, 31,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT REMAINS ON WHEN SWITCH IS IN THE OFF POSITION.
